# SDR DALA2018111606645

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,308 hours, 36,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CORROSION: CORROSION LOWER JAMB AT AFT CARGO COMPARTMENT BELOW SCUFF PLATE AREA. SUMMARY OF NRC 00199 CORROSION LEVEL I, CORROSION ON LOWER JAMB WAS REMOVED PER MD-90 VOL.II SRM 51-10-03 PAR.26 (UT) WAS ACCOMPLISHED PER NDT 04-00-07 PAR.5 FIG.3 SHEET 1&2 ORIGINAL THICKNESS ON LOWER JAMB IS 0.160" AND MINIMUM REMAINING THICKNESS IS 0.145" . THEREFORE IT IS WITHIN LIMITS PER MD-90 VOL.I SRM 53-60-02 PAR.11 FIG.9 (SHEET 2). (LP# 0828103)
